# SDR USAA920080883

- Difficulty date: April 11, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 23,830 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C1 CHECK - CRACKED FLOOR SUPPORT STABILIZATION STRAP, BS 365.25 - BS 377.7, LBL 40.  REPAIRED FLOOR SUPPORT STABILIZATION STRAP, BS 365.25 - BS.377.7, LBL 40 IAW USAIRWAYS TYPICAL REPAIR 53-35-01.
